# SDR IPXA10561292

- Difficulty date: June 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Nicked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT HORIZ STAB L/E FRONT SPAR WEB IS NICKED ON FWD FACE, 2.5" OTBD OF PANEL 342CR INBD EDGE.  REPAIRED IAW ATS ER 10-3332.
